# SDR MASA200700397

- Difficulty date: July 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 20,148 hours, 15,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX 2728	PHX.  MAIN CABIN DOOR SUPPORT WHEEL LOOSE.  MX CHANGED WHEEL BRACKET.
